# SDR IPXA2022053082650

- Difficulty date: May 17, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- Aircraft time: 65,658 hours, 22,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 145T587622
- Condition: Cracked
- Location: Sta 977 Sta1087
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:C14CRACK ON MAIN DECK CARGO FLOOR PANEL (NO:242VFF) BETWEEN STA 977 AND STA 1087, AND BETWEEN RBL 77 AND RBL 88.FABRICATE REPLACEMENT FLOOR PANEL PER UPS EO NO. B767-5320-9693-I
